FYI: If you make a purchase via a link on this site, I may receive a commission from various affiliate programs, and as an Amazon Associate and Chewy affiliate I also earn commissions from qualifying purchases—at NO extra cost to you. See the Disclosure page for more information. Thank you!
Thyroid Medications Seem to Cause My Australian Shepherd to Be Itchy
My 4-year-old Australian Shepherd was recently diagnosed with hypothyroidism.
She had dry skinbut never appeared itchy or uncomfortable, but 4 days after starting Soloxine she is miserable, nothing helps.
The vet says it’s allergiesand prescribed Apoquel but after researching I didn’t give it to her.
Anyone else have itching develop immediately after meds were started? She has never had an allergy or even scratched before this.
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Australian Shepherd Q & A.